中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: THE FRICTION AND DIFFUSION-COEFFICIENTS WITH MAXWELLIAN SCATTERS
作者: CHANG, YB ;  HUO, YP ;  LIU, JX
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1993
卷号: 20, 期号:3, 页码:359-366
关键词: COLLISION
学科分类: Physics
通讯作者: CHANG, YB , ACAD SINICA, INST PLASMA PHYS, POB 1126, HEFEI 230031, PEOPLES R CHINA.
部门归属: ACAD SINICA, INST THEORET PHYS, BEIJING 100080, PEOPLES R CHINA
英文摘要: The Fokker-Planck coefficients for Coulomb interaction, or the friction coefficient (Delta ($) over right arrow v(alpha)) (the average change in velocity) and the diffusion coefficient (Delta ($) over right arrow v(alpha)Delta ($) over right arrow v(alpha)), are evaluated by an appropriate variable change technique. This approach reduces the five-fold integral expressions of the Fokker-Planck coefficients to one-fold integral without meeting the divergence difficulties. A new Debye cutoff parameter Delta v(amin) instead of the customary theta(min) cutoff avoids the error incurred through the customary neglecting of velocity dependence of the Coulomb logarithm. The dominant terms of the new results are similar to Chandrasekhar's results. A non-dominant term, which can exceed the dominant one in the case of v(alpha)(2) > v(beta t)(2) In Lambda, is added for (Delta v(alpha parallel to)(2)).
收录类别: SCI
WOS记录号: WOS:A1993MH61800014
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12089
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
THE FRICTION AND DIFFUSION-COEFFICIENTS WITH MAXWELLIAN SCATTERS.pdf(371KB)----开放获取View 联系获取全文

Recommended Citation:
CHANG, YB,HUO, YP,LIU, JX. THE FRICTION AND DIFFUSION-COEFFICIENTS WITH MAXWELLIAN SCATTERS[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1993,20(3):359-366.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [CHANG, YB]'s Articles
 [HUO, YP]'s Articles
 [LIU, JX]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [CHANG, YB]‘s Articles
 [HUO, YP]‘s Articles
 [LIU, JX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: THE FRICTION AND DIFFUSION-COEFFICIENTS WITH MAXWELLIAN SCATTERS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace